A remark on the method of succesive approximations
Časopis pro pěstování matematiky a fysiky (1923)
- Volume: 052, Issue: 1-2, page 51-55
- ISSN: 1802-114X
Access Full Article
topHow to cite
topJarník, Vojtěch. "Poznámka k methodě postupných approximací." Časopis pro pěstování matematiky a fysiky 052.1-2 (1923): 51-55. <http://eudml.org/doc/26407>.
@article{Jarník1923,
author = {Jarník, Vojtěch},
journal = {Časopis pro pěstování matematiky a fysiky},
language = {cze},
number = {1-2},
pages = {51-55},
publisher = {Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists},
title = {Poznámka k methodě postupných approximací},
url = {http://eudml.org/doc/26407},
volume = {052},
year = {1923},
}
TY - JOUR
AU - Jarník, Vojtěch
TI - Poznámka k methodě postupných approximací
JO - Časopis pro pěstování matematiky a fysiky
PY - 1923
PB - Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists
VL - 052
IS - 1-2
SP - 51
EP - 55
LA - cze
UR - http://eudml.org/doc/26407
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.